Been on Topamax for about a month now up to 75 mg a day. Have been doing pretty good. Only 1 migraine. My mood has improved considerably. No noticible memory loss, some weight loss (yeah). What I am experiencing is jaw pain or tenseness, don't know really how to explain it. Anyone else have this side effect?
The tenseness is minor and should pass real soon. I experienced the same thing when I first started taking it. It also happened when I had an increase in dosage, but it only lasted a couple days. If it continues to be bothersome, notify your doctor right away. Good luck!
you have got nothing to worrie about these side effects will soon go, has i myself have been on these for a good for years now and on a high dose of them, at first i didn't like the side effects but they soon go and you will feel ok
i had the side effects to for along time and my dr told me its only unly the tablets get into your bloods and he was right.
best of luck...
i dont know but i think other member may can help you
Yes, I just started on this med and have been experiencing jaw tightness..esp my upper jaw along my back teeth... hope it goes away soon! No headaches, though! :)
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 day ago • 15 answers
Updated 15 Nov 2017 • 10 answers
Updated 11 Nov 2015 • 1 answer
Updated 14 Jan 2017 • 5 answers
I am currently taking 100mg of Topamax to help with migraines. While it does help with the migraine?
Updated 14 Jan 2017 • 3 answers